Generic : | Cetirizine |
Pharma Company : | Moraceae Pharmaceuticals Pvt Ltd |
Brand Label : | Morazin (60 ml) |
Preparation Type : | Syrup |
Single Dose : | 5 ml |
Composition : | Cetirizine-5 mg |
Pack Size/Qty/Vol : | 60 ml |
Price Unit : | Rs 2.25 |
Price Pack : | Rs 27.00 INR (arround $0.378 US Dollar) |
The main active ingredient or salt in Morazin (60 ml) is Cetirizine.
Cetirizine is used to temporarily relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and allergy to other substances (such as dust mites, animal dander, cockroaches, and molds). These symptoms include sneezing; runny nose; itchy, red, watery eyes; and itchy nose or throat. Cetirizine is also used to treat itching and redness caused by hives. However, cetirizine does not prevent hives or other allergic skin reactions. Cetirizine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.
Cetirizine is also available in combination with pseudoephedrine (Sudafed, others). This monograph only includes information about the use of cetirizine alone. If you are taking the cetirizine and pseudoephedrine combination product, read the information on the package label or ask your doctor or pharmacist for more information.
Morazin (60 ml) - Cetirizine - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Morazin (60 ml) - Cetirizine..